# SDR RRXA99978

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 97540191
- Condition: Cut
- Location: Bs 295 & 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FWD CARGO CROSS SLID WEB CUT TO FACILITATE OTHER MAINTENANCE AT STA= 295 AND STA= 325 AT LONGERON33 RIGHT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED WEB IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05695.
